Volume : X, Issue : VIII, August - 2020

A STUDY OF IDENTITIES INVOLVING GENERALIZATION OF H-FUNCTIONS

Mudassir Nazir, Vimal Katta

Abstract :

The H–functions, introduced by Fox in 1961, are special functions of a very general nature, which allow one to treat several concepts including generalization of H–functions in two and multi–variables. In the present paper, the author has introduced some identities involving generalization of H–functions. The main objective of the present paper is to establish some particular and special cases of identities involving generalization of H–functions of two variables.

Keywords :

Article: Download PDF    DOI : 10.36106/ijar  

Cite This Article:

A STUDY OF IDENTITIES INVOLVING GENERALIZATION OF H-FUNCTIONS, Mudassir Nazir, Vimal Katta INDIAN JOURNAL OF APPLIED RESEARCH : Volume-10 | Issue-8 | August-2020


Number of Downloads : 13


References :